Real Monge-Ampere equations and Kahler-Ricci solitons on toric log Fano varieties
Artikel i vetenskaplig tidskrift, 2013

We show, using a direct variational approach, that the second boundary value problem for the Monge-Ampère equation in $\mathbb{R}^{n}$ with exponential non-linearity and target a convex body $P$ is solvable iff $0$ is the barycenter of $P.$ Combined with some toric geometry this confirms, in particular, the (generalized) Yau-Tian-Donaldson conjecture for toric log Fano varieties $(X,\Delta )$ saying that $(X,\Delta )$ admits a (singular) Kähler-Einstein metric iff it is K-stable in the algebro-geometric sense. We thus obtain a new proof and extend to the log Fano setting the seminal result of Wang-Zhou concerning the case when $X$ is smooth and $\Delta $ is trivial. Li’s toric formula for the greatest lower bound on the Ricci curvature is also generalized. More generally, we obtain Kähler-Ricci solitons on any log Fano variety and show that they appear as the large time limit of the Kähler-Ricci flow. Furthermore, using duality, we also confirm a conjecture of Donaldson concerning solutions to Abreu’s boundary value problem on the convex body $P$ in the case of a given canonical measure on the boundary of $P.$

Författare

Robert Berman

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Bo Berndtsson

Göteborgs universitet

Chalmers, Matematiska vetenskaper

Annales de la faculté des sciences de Toulouse

0240-2963 (ISSN)

Vol. 22 649-711

Ämneskategorier

Matematik

Fundament

Grundläggande vetenskaper

DOI

10.5802/afst.1386